Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 199, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 16, 2023, 9:40 PM CDT for Barber County, Pratt County, Kansas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2023, 9:40 PM CDT (02:40 UTC)
- Expired
- Jul 16, 2023, 10:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Barber County, KS, Pratt County, KS
The radar
The Vance AFB radar (KVNX), 92 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 10:05 PM CDT | HAIL 1.75 | Lake City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 3:24 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 2026 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
385
WUUS53 KDDC 170240
SVRDDC
KSC007-151-170330-
/O.NEW.KDDC.SV.W.0199.230717T0240Z-230717T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
940 PM CDT Sun Jul 16 2023
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Barber County in south central Kansas...
South central Pratt County in south central Kansas...
* Until 1030 PM CDT.
* At 940 PM CDT, a severe thunderstorm was located near Sun City,
moving southeast at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* This severe thunderstorm will be near...
Lake City around 955 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3748 9898 3754 9878 3719 9849 3706 9888
TIME...MOT...LOC 0240Z 333DEG 26KT 3743 9887
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
SPRINGER3 follow-up statements
280
WWUS53 KDDC 170253
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
953 PM CDT Sun Jul 16 2023
KSC151-170302-
/O.CAN.KDDC.SV.W.0199.000000T0000Z-230717T0330Z/
Pratt KS-
953 PM CDT Sun Jul 16 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PRATT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.
LAT...LON 3744 9895 3745 9874 3719 9849 3706 9888
TIME...MOT...LOC 0252Z 333DEG 26KT 3735 9882
$$
KSC007-170330-
/O.CON.KDDC.SV.W.0199.000000T0000Z-230717T0330Z/
Barber KS-
953 PM CDT Sun Jul 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL BARBER COUNTY...
At 952 PM CDT, a severe thunderstorm was located very near Lake City,
moving southeast at 30 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe thunderstorm will remain over mainly rural areas of
central Barber County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3744 9895 3745 9874 3719 9849 3706 9888
TIME...MOT...LOC 0252Z 333DEG 26KT 3735 9882
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
SPRINGER881
WWUS53 KDDC 170307
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1007 PM CDT Sun Jul 16 2023
KSC007-170330-
/O.CON.KDDC.SV.W.0199.000000T0000Z-230717T0330Z/
Barber KS-
1007 PM CDT Sun Jul 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL BARBER COUNTY...
At 1006 PM CDT, a severe thunderstorm was located 7 miles southeast
of Lake City, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Lake City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3737 9892 3740 9874 3719 9849 3706 9888
TIME...MOT...LOC 0306Z 333DEG 26KT 3725 9876
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
SPRINGER189
WWUS53 KDDC 170316
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1016 PM CDT Sun Jul 16 2023
KSC007-170330-
/O.CON.KDDC.SV.W.0199.000000T0000Z-230717T0330Z/
Barber KS-
1016 PM CDT Sun Jul 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL BARBER COUNTY...
At 1016 PM CDT, a severe thunderstorm was located 10 miles southwest
of Medicine Lodge, moving southeast at 30 mph.
HAZARD...Golf ball size hail.
SOURCE...Emergency management. At 1009 PM CDT, golf ball size hail
was reported in Lake City.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe thunderstorm will remain over mainly rural areas of
central Barber County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3733 9889 3733 9871 3719 9849 3706 9888
TIME...MOT...LOC 0316Z 333DEG 26KT 3718 9872
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 6:05 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 16, 6:05 PM CDT, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 605 PM CDT Sun Jul 16 2023 ...Updated Mesoscale Discussion... .MESOSCALE DISCUSSION... Issued at 605 PM CDT Sun Jul 16 2023 Radar at 6 pm showed an intense supercell complex over Barton county, moving due south toward the most favorable environment available for its sustenance. A high end threat for damaging wind driven hail is expected to continue through Stafford county over the next hour. Low level shear is not favorable for significant tornado production, but one cannot be ruled out given a dominant sustained supercell near any boundaries, increasing storm relative helicity locally. The westernmost storm near Otis in Rush county will continue to intensify and also move south, with its attendant wind/hail threat moving toward Larned and Macksville. Downstream environment appears to support severe potential at least to near Pratt this evening. && .SHORT TERM...(This afternoon through Monday evening) Issued at 111 PM CDT Sun Jul 16 2023 SFC analysis shows a weak outflow boundary located across northern Kansas today. This OFB will slowly move southward through the rest of the afternoon. This feature should be the most likely impetus for storms later today. As a result, have the highest pops located across the N to E zones this afternoon and tonight. Here, storms are expected to eventually develop this afternoon into tonight. It should be noted there is considerable variation in the CAMs as far as storm potential is concerned. Several models don't have any storms until well after 00Z tonight or none at all. Looking at 700 hPa temperatures from various models, several of them are indicating temperatures around 10C tonight. Our morning RAOB was 11C, so it seems like this temperature is on track. This 11C is cooler than the 15 to 16C like we have seen in recent days. Therefore, I do think the cap is breakable this afternoon. There should be enough convergence along the OFB to get at least some isolated to perhaps widely scattered storms across central Kansas. As far as threats are consider, there is considerable veering of upper level winds. These winds are forecast to be rather strong and out of the NW. This should support the physical notion of good storm top ventilation and resultant lower beneficial competition for hail embryos. As a result, I do suspect very large hail of 2-3" is possible this afternoon roughly from the I-70 corridor to Pratt. LHP values from the ARW support this as well. The boundary layer is expected to be somewhat mixed as well, so damaging outflows are a secondary threat. The low level hodograph looks unfavorable for tornadoes at this time. There might be slight backing of winds later tonight, but overall the threat still looks unfavorable due to the mentioned unfavorable hodo in the low levels of the atmosphere. Otherwise, storm chances decrease and seem more unlikely along and west of Highway 283. For tonight, mild lows are expected with values in the upper 60s to around 70. For monday, an upper level ridge starts to build in from the SW. 500 hPa heights are expected to increase during the day. This should put the kibosh on any storm chances Monday. Otherwise, hot highs are expected with values in the upper 90s to around 100. .LONG TERM...(Tuesday through Saturday) Issued at 111 PM CDT Sun Jul 16 2023 The upper level ridge will continue to build east Tuesday and should plant itself over the southern plains during the day. 500 hPa heights continue to increase through the day to 595 to 597 dm. This supports the hot and dry forecast we are still expecting. Hot highs in the low 100s looks on track at this time. Storm chances look unlikely as the ridge prevails across the greater region. Dewpoints look nowhere as high as they were for the previous hot temperature/heat advisory event. The possible exception to this is near Medicine Lodge, where the heat index might flirt with heat advisory criteria. Something to watch over the next day or two. Beyond Tuesday, the upper level ridge is expected to break down slightly/move south. This may help us to back off on the heat Wednesday through the end of the business week. Upper level flow also may become northwesterly. This may help to reintroduce storm chances with an MCS pattern taking place across Kansas. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 427 PM CDT Sun Jul 16 2023 VFR is forecast to continue through this TAF cycle. Intense thunderstorms east of HYS at 2130z are expected to remain east of the airport in the very short term, but will watch for convective impacts/outflows. Otherwise, this set of TAFs was kept dry with only scattered cirrus from convective debris. Outside of the influence of convective outflows, winds will remain light through this TAF cycle, generally less than 10 kts. The exception, after 15z Mon, SW winds will increase modestly at GCK/LBL, with gusts near 20 kts. && .PRELIMINARY POINT TEMPS/POPS... DDC 68 99 74 103 / 20 0 0 0 GCK 66 100 73 102 / 10 0 0 0 EHA 65 99 72 102 / 0 0 0 0 LBL 68 99 73 103 / 0 0 0 0 HYS 65 97 72 99 / 30 10 10 0 P28 70 98 74 104 / 20 10 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...Turner SHORT TERM...Sugden LONG TERM...Sugden AVIATION...Turner
Hazardous weather outlook, Jul 16, 3:30 AM CDT, 18 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 330 AM CDT Sun Jul 16 2023 KSZ030-031-043>046-061>066-074>081-084>090-170830- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 330 AM CDT Sun Jul 16 2023 /230 AM MDT Sun Jul 16 2023/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Severe Thunderstorms are possible after 1 pm Today, east of a line extending from Scott City to Ashland. Large hail 2 inches in diameter and damaging wind are possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Excessive heat will be elevated Tuesday afternoon. Avoid prolonged excessive heat exposure that results in heat exhaustion. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected Today or Tonight. Russell
In the hours before
Local storm report, Jul 16, 8:51 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
851 PM CDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Hail Spearville 37.85N 99.75W
07/16/2023 E1.50 inch Ford KS Public
Report received from social media with
pictures.
&&
RCBSpecial weather statement, Jul 16, 8:54 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Dodge City KS
854 PM CDT Sun Jul 16 2023
KSZ045-046-065-170245-
Rush KS-Pawnee KS-Ness KS-
854 PM CDT Sun Jul 16 2023
...A strong thunderstorm will impact portions of southeastern Ness,
northwestern Pawnee and southwestern Rush Counties through 945 PM
CDT...
At 854 PM CDT, Doppler radar was tracking a strong thunderstorm near
McCracken, moving south at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Alexander and Nekoma around 905 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central, central, southwestern and west central Kansas.
&&
LAT...LON 3861 9941 3824 9930 3825 9957 3826 9957
3827 9990 3863 9964
TIME...MOT...LOC 0154Z 004DEG 25KT 3855 9953
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SUGDENSpecial weather statement, Jul 16, 9:00 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Dodge City KS
900 PM CDT Sun Jul 16 2023
KSZ066-170230-
Stafford KS-
900 PM CDT Sun Jul 16 2023
...A strong thunderstorm will impact portions of northern Stafford
County through 930 PM CDT...
At 900 PM CDT, Doppler radar was tracking a strong thunderstorm near
Seward, moving southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Hudson around 915 PM CDT.
Other locations in the path of this storm include Zenith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.
&&
LAT...LON 3789 9849 3815 9891 3826 9891 3826 9847
3791 9847
TIME...MOT...LOC 0200Z 305DEG 36KT 3823 9879
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SPRINGERLocal storm report, Jul 16, 9:13 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
913 PM CDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM Hail 2 SSE Ford 37.61N 99.74W
07/16/2023 M2.00 inch Ford KS Public
Report received from social media with
Pictures.
&&
RCBLocal storm report, Jul 16, 9:18 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
918 PM CDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM Hail 3 SE Ford 37.61N 99.71W
07/16/2023 M1.00 inch Ford KS Public
&&
RBLocal storm report, Jul 16, 9:23 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
923 PM CDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM Hail 3 SE Ford 37.61N 99.71W
07/16/2023 M1.50 inch Ford KS NWS Employee
&&
RBThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:05 PM CDT | Tornado Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 19 min |
| Jul 16, 7:38 PM CDT | Special Weather Statement | DDC | Stafford | 52 min |
| Jul 16, 7:41 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 49 min |
| Jul 16, 7:57 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 48 min |
| Jul 16, 8:11 PM CDT | Special Weather Statement | DDC | Pratt | 34 min |
| Jul 16, 8:23 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 40 min |
| Jul 16, 8:29 PM CDT | Special Weather Statement | DDC | Barber | 31 min |
| Jul 16, 8:36 PM CDT | Special Weather Statement | DDC | Ford | 24 min |
| Jul 16, 8:43 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 47 min |
| Jul 16, 8:46 PM CDT | Special Weather Statement | DDC | Pratt | 29 min |
| Jul 16, 8:53 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Kiowa, Pratt | 52 min |
| Jul 16, 8:54 PM CDT | Special Weather Statement | DDC | Rush | 51 min |
| Jul 16, 8:58 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 62 min |
| Jul 16, 9:00 PM CDT | Special Weather Statement | DDC | Stafford | 30 min |
| Jul 16, 9:05 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 24 min |
| Jul 16, 9:24 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 15 min |
| Jul 16, 9:29 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 27 min |
| Jul 16, 9:50 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 55 min |
| Jul 16, 10:29 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 46 min |
| Jul 16, 10:32 PM CDT | Special Weather Statement | DDC | Kiowa | 28 min |
| Jul 16, 10:35 PM CDT | Special Weather Statement | DDC | Kiowa | 25 min |
| Jul 16, 10:45 PM CDT | Special Weather Statement | DDC | Stafford | 30 min |
| Jul 16, 10:58 PM CDT | Special Weather Statement | DDC | Stafford | 32 min |
| Jul 16, 11:14 PM CDT | Special Weather Statement | DDC | Barber | 31 min |
| Jul 17, 12:14 AM CDT | Special Weather Statement | DDC | Comanche | 31 min |
| Jul 17, 12:15 AM CDT | Special Weather Statement | DDC | Pratt | 30 min |
| Jul 17, 3:07 AM CDT | Heat Advisory | DDC | Barber, Clark, Comanche, Edwards, Ford, Gray and 10 more | 40 hr |
| Jul 17, 3:25 PM CDT | Special Weather Statement | DDC | Pawnee | 35 min |
| Jul 17, 3:31 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 44 min |
| Jul 17, 3:56 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 49 min |
| Jul 17, 4:19 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 41 min |
| Jul 17, 4:55 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 50 min |
| Jul 17, 5:21 PM CDT | Tornado Warning | DDC | Edwards, Ford, Kiowa | 39 min |
| Jul 17, 5:37 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 38 min |
| Jul 17, 5:54 PM CDT | Tornado Warning | DDC | Clark, Ford, Kiowa | 51 min |
| Jul 17, 6:15 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Ford, Kiowa | 60 min |
| Jul 17, 6:34 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa, Pratt | 26 min |
| Jul 17, 6:54 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 66 min |
| Jul 17, 6:57 PM CDT | Special Weather Statement | DDC | Barber | 33 min |
| Jul 17, 6:58 PM CDT | Areal Flood Advisory | DDC | Clark, Comanche, Ford, Kiowa | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.